Now I am 27 year old. From 2008 to 2016 my doctor advice me to take DESVAL ER 750 mg later slowly he decreases the MG and then advice to stop to take further. Now I do not have any such problem. My question is what if doctor was wrong to advice me to take this medicine. Kya future me iska koi big side effect or koi problem ho sakti hai kya .please provide genuine information.
If Medicine is already stopped and no problem at present then don't worry of future. Concentrate in your work.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Epilepsy treatment